# SDR AU960488

- Difficulty date: April 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 182H
- Engine: Cont O470R
- System (JASC): 2810 · Fuel Storage
- Part: Cap
- Condition: Leaking
- Location: Fuel Storage Sys
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL TANK CAPS LEAKING - REPLACED BY TYPE PNO SK182-8513 - FOUND DURING INSPECTION IAW AD/CESSNA180/70 AMDT 1
